# SDR 2011FA0000262

- Difficulty date: April 27, 2011
- Submitted: April 27, 2011
- Operation: General aviation
- Aircraft: N710SR
- Make and model: Cirrus SR22
- Aircraft serial: 2079
- Aircraft time: 1,388 hours
- Engine: Cont IO550N
- Engine time: 1,388 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 15222004
- Part serial: 20022286
- Condition: Failed
- Location: Cockpit
- Part time: 1,388 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PRIMARY FLIGHT DISPLAY RED X'D EVERYTHING INCLUDING THE AHRS AND FLIGHT DATA COMPUTER.  WITH BOTH CIRCUIT BREAKERS IN THERE WAS A PARTIAL POWER LOSS TO THE PFD.  A FEW MINUTES LATER IT RECOVERED ITSELF.  HAPPENED TWICE IN FLIGHT ON THE SAME DAY.  VFR CONDITIONS.  REPLACING THE UNIT AND HAVING IT SENT IN FOR SERVICE.
